# SDR SROM2019121241644

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON SEAT TRACK RAIL (FLOOR RAIL) FS 10.5 TO FS 102.5 RBL 9.25.  FOUND CORROSION BEYOND LIMITS IAW Q400 SRM.  REPLACED FLOOR RAIL WITH NEW PART.
